# SDR ABXA040384

- Difficulty date: November 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 44,994 hours, 36,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY LIGHTS FLICKERED ACCOMPANIED BY ARCING IN THE AREA OF SWITCH. INSPECTED WIRE ON BACK SIDE OF SWITCH, FOUND LOOSE WIRE.  REINSTALLED WIRE ON SWITCH, OPS CHECKED GOOD.
